Sur l'ordre de grandeur des polynômes de Dirichlet

Volume 134 / 2008

Régis de la Bretèche Acta Arithmetica 134 (2008), 141-148 MSC: 11M41, 11N37, 42A05. DOI: 10.4064/aa134-2-5

Authors

  • Régis de la BretècheInstitut de Mathématiques de Jussieu
    UMR 7586, Case 7012
    Université Paris 7 – Denis Diderot
    2, place Jussieu
    F-75251 Paris Cedex 05, France
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image